Bhagat Singh, "Nonlinear oscillations in disconjugate forced functional equations with deviating arguments", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 747050, 9 pages, 1983. https://doi.org/10.1155/S0161171283000083
Nonlinear oscillations in disconjugate forced functional equations with deviating arguments
For the equation where sufficient conditions have been found for all of its solutions to be oscillatory. The conditions found also lead to growth estimates for tle nonoscillatory solutions.
Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.